umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A class of completely regular spaces
Department of Mathematics, Åbo Akademi, Åbo 50 20500, Finland.
1984 (English)In: International journal of mathematics and mathematical sciences, ISSN 0161-1712, E-ISSN 1687-0425, Vol. 7, no 1, 197-200 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1984. Vol. 7, no 1, 197-200 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-52241DOI: 10.1155/S016117128400020XOAI: oai:DiVA.org:umu-52241DiVA: diva2:501553
Available from: 2012-02-14 Created: 2012-02-14 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Eklund, Patrik

Search in DiVA

By author/editor
Eklund, Patrik
In the same journal
International journal of mathematics and mathematical sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf